# SDR ASAA2015101913441

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,008 hours, 10,656 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE LIGHT ILLUMINATED, EXTINGUISHES ON RECALL.  ACFT GROUNDED. ACCOMPLISHED BITE OF THE PACK/ZONE TEMP.  CONTROLLERS, REF FIM 21-82, TASK 801 ON NR 2 CONTROLLER FLIGHT DECK TRIM VALVE, FAULT CLEARED.  RAN APU & PACKS, FLIGHT DECK TEMP. WAS CONTROLLED HOT & COLD, LIGHT STAYED EXTINGUISHED, INTERMITTENT FAULT.
